# SDR 03FDEA00868

- Difficulty date: June 10, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 728
- Aircraft time: 14,270 hours, 7,100 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, GOT LANDING GEAR RETRACT INOP ON ECAM.  DURING   RETRACTION NEVER GOT RED UPLOCK LIGHT IN NOSE INDICATOR LIGHT.  TRIED POSITION INDICATION SYSTEM 2, SAME WARNING ON ECAM.  AFTER RETRACTION ALL GEAR LIGHTS EXTINGUISHED.  REPEAT WRITE-UP.  T/S FOUND BROKEN WIRES ON 39GBA C/P  FACT  11JUN03  18:28  FLL R  FOUND BROKEN WIRE TO PIN 'E' AT C/P 39GBA (NLG UPLOCK SYS1 MICROSWITCH).  REMOVED AND REPLACED C/P IAW SWP'S.  C/W  NOSE GEAR TEST (SWING) IAW AMMSUPP 32-31-00-5 PAR 6.  ALL NOSE GEAR & DOOR INDICATIONS CHK NORMAL.
